# SDR JJBA20161013016

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 34,014 hours, 46,023 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PUSH TO RELEASE HANDLE ON RT EMERGENCY EXIT DOES NOT RELEASE.  LUBED EMERGENCY EXIT DOOR HANDLE. OPS CHECK GOOD.
